MAUDE Adverse Event Report: ABBOTT MEDICAL SWIFT-LOCK ANCHOR; SCS ANCHOR

ABBOTT MEDICAL SWIFT-LOCK ANCHOR; SCS ANCHOR
Model Number 1192
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Reference manufacturer number: 1627487-2020-47972.It was reported that the patient developed discomfort at the anchor site after losing 50 pounds.In turn, the patient underwent surgical intervention wherein the scs anchors were explanted and replaced to address the issues.Note: since it is not known which device contributed to the issue, all possible devices are being reported on.
 
Additional Manufacturer Narrative
It was reported to abbott that the patient was experiencing pain at the anchor site.The report stated that the patient's anchors and ipg were replaced on (b)(6) 2020 due to pain at the anchor site.Therapy was restored at post op.All information pertaining to this event has been reviewed and no further action is required at this time.Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.

Brand Name
SWIFT-LOCK ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10864113
Report Number1627487-2020-47971
Device Sequence Number2635562
Product Code GZB
UDI-Device Identifier05415067016621
UDI-Public05415067016621
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K092371
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number1192
Device Catalogue Number1192
Device Lot Number5076284
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 1192, SCS ANCHOR
Outcome Attributed to Adverse Event Other;
Patient Weight64